# SDR AWXA200600851

- Difficulty date: May 22, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 52,979 hours, 23,723 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: D5211055400000
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C6 CHECK DISCOVERED CORROSION ON STRUCTURE FITTING OF L1 SLIDE SUPPORT.  MAINTENANCE REMOVED AND REPLACED THE L1 SLIDE SUPPORT FITTING IAW AIRBUS 320 SRM 51-72-11.
